Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Lie algebras of characteristic three with nondegenerate Killing form.


Author: Gordon Brown
Journal: Trans. Amer. Math. Soc. 137 (1969), 259-268
MSC: Primary 17.30
DOI: https://doi.org/10.1090/S0002-9947-1969-0241485-0
MathSciNet review: 0241485
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Block and H. Zassenhaus, The Lie algebras with a non-degenerate trace form, Illinois J. Math. 8 (1964), 543-549. MR 0167503 (29:4776)
  • [2] C. Chevalley, Sur certains groupes simples, Tôhoku Math. J. 7 (1955), 14-66. MR 0073602 (17:457c)
  • [3] N. Jacobson, Lie algebras, Interscience, New York, 1962. MR 0143793 (26:1345)
  • [4] I. Kaplansky, Lie algebras of characteristic p, Trans. Amer. Math. Soc. 89 (1958), 149-183. MR 0099359 (20:5799)
  • [5] W. Mills and G. Seligman, Lie algebras of classical type, J. Math. Mech. 6 (1957), 519-558. MR 0089193 (19:631d)
  • [6] G. Seligman, On Lie algebras of prime characteristic, Mem. Amer. Math. Soc. No. 19 (1956). MR 0077876 (17:1108c)
  • [7] -, Modular Lie algebras, Ergebnisse der Math. und ihrer Grenzgebiete, No. 40, Springer-Verlag, New York, 1967. MR 0245627 (39:6933)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.30

Retrieve articles in all journals with MSC: 17.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0241485-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society